MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Catalog Number A1134
Medical Device Problem Codes Disconnection (1171); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation, however, a lot history review will be performed.E1: customer fax number: (b)(6).
 
Event or Problem Description
The event involved a 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave® t-connector, anti-siphon valve, 0.2 micron filter, luer lock where the customer reported that the neonatal intensive care unit (nicu) had a pn line that broke off when they were refilling the syringe.There was unknown patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint of disconnection could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21054246
Report Number9617594-2025-00004
Device Sequence Number20996726
Product Code FMG
UDI-Device Identifier00887709069077
UDI-Public(01)00887709069077(17)290501(10)14013244
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1134
Device Lot Number14013244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL NUTRITION, MFR UNK.; SYRINGE,MFR UNK.
Patient SexUnknown